# SDR AALA202303095877

- Difficulty date: March 7, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A320*
- Aircraft serial: 6523
- Aircraft time: 24,502 hours, 9,745 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR JAMMED. MAINTENANCE ADJUSTED MID LAVATORY DOOR LOCK PIN PER AMM 52-50-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
